Journal article Open Access

On Completeness in Metric Spaces and Fixed Point Theorems

Valentin Gregori; Juan José Miñana; Bernardino Roig; Almanzor Sapena


BibTeX Export

@article{valentin_gregori_2018_4967530,
  author       = {Valentin Gregori and
                  Juan José Miñana and
                  Bernardino Roig and
                  Almanzor Sapena},
  title        = {{On Completeness in Metric Spaces and Fixed Point 
                   Theorems}},
  journal      = {Results in Mathematics},
  year         = 2018,
  volume       = 73,
  pages        = 142,
  month        = oct,
  note         = {{This is a preprint of the publication available 
                   from https://link.springer.com/article/10.1007/s00
                   025-018-0896-4. This work is also supported by
                   project PGC2018-095709-B-C21 (MCIU/AEI/FEDER, UE),
                   and PROCOE/4/2017 (Govern Balear, 50\% P.O. FEDER
                   2014-2020 Illes Balears).}},
  doi          = {10.5281/zenodo.4967530},
  url          = {https://doi.org/10.5281/zenodo.4967530}
}
22
17
views
downloads
All versions This version
Views 2222
Downloads 1717
Data volume 5.0 MB5.0 MB
Unique views 2121
Unique downloads 1616

Share

Cite as